Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 72, NWS Kansas City, MO

May 25, 2011Clay County, Ray County, Missouri

NWS Kansas City, MO issued this river flood warning at May 25, 2011, 4:19 AM CDT for Clay County, Ray County, Missouri. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 25, 2011, 4:19 AM CDT (09:19 UTC)
Expired
May 25, 2011, 9:15 AM CDT
In force
5 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Clay County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 58 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fishing River near Mosby (MBYM7).

Action stage
12 ft
Minor stage
18 ft
Moderate stage
26 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WGUS43 KEAX 250920
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
419 AM CDT WED MAY 25 2011
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  FISHING RIVER NEAR MOSBY

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CLAY...RAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC047-177-260919-
/O.NEW.KEAX.FL.W.0072.110525T0919Z-110526T1515Z/
/MBYM7.1.ER.000000T0000Z.110525T1100Z.110525T1515Z.NO/
419 AM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FISHING RIVER NEAR MOSBY.
* UNTIL THURSDAY MORNING.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 22.1 
  FEET THIS MORNING.
* AT 18.0 FEET...FIELDS NEAR MOSBY FLOOD AND A LOW-WATER CROSSING ON 
  WEST ROAD IS IMPASSABLE.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

FISHING RIVER
  MOSBY           18                      22.1 THIS MORNING

$$
1 follow-up statement
526 
WGUS83 KEAX 251415
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
915 AM CDT WED MAY 25 2011
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  FISHING RIVER NEAR MOSBY
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CLAY...RAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC047-177-251445-
/O.CAN.KEAX.FL.W.0072.000000T0000Z-110526T1515Z/
/MBYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
915 AM CDT WED MAY 25 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE FISHING RIVER NEAR MOSBY.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL THIS MORNING.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

FISHING RIVER
  MOSBY           18   NOT AVAILABLE      14.2 LATE THIS MORNING

$$
SAW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 25, 4:08 AM CDT, 11 minutes earlier.

Area forecast discussion, May 25, 4:08 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
408 AM CDT WED MAY 25 2011

.DISCUSSION...

THE MAIN LINE OF CONVECTION HAS SHIFTED EAST OF THE COUNTY WARNING...
HOWEVER...SCATTERED CONVECTION WAS DEVELOPING WITHIN THE DRY SLOT IN
WEST CENTRAL MISSOURI AHEAD OF THE UPPER LEVEL LOW IN CENTRAL. SOME
OF THE STORMS MAY BECOME MARGINALLY SEVERE GIVEN MUCAPES AROUND 2000
J/KG AND MODERATE SHEAR.

OTHERWISE...MODELS ARE CONSISTENT IN SHIFTING THE UPPER LEVEL LOW
INTO MISSOURI THIS AFTERNOON AND TONIGHT WITH THE SURFACE LOW TRACKING
ALONG THE INTERSTATE 70 CORRIDOR. SEVERE THREAT THIS AFTERNOON WILL
BE DEPENDENT UPON HOW MUCH INSOLATION OCCURS. THE PRIMARY THREAT FOR
SEVERE WEATHER WILL BE ACROSS THE EASTERN THREE QUARTERS OF THE
COUNTY WARNING AREA AS MODELS SUGGEST AROUND 1500 J/KG WITH WEAK TO
MODERATE LOW LEVEL AND DEEP LAYER SHEAR. ALTHOUGH THESE VALUES ARE
MARGINAL FOR SEVERE...CANNOT RULE OUT A FEW STORMS PRODUCING LARGE
HAIL AND DAMAGING WINDS. DUE TO THE WEAK SHEAR...THE TORNADO THREAT
IS LOW.

AS THE LOW DRIFTS EAST TODAY...DEFORMATION RAIN BANDS WILL SPREAD
INTO NORTHWEST MISSOURI EARLY THIS AFTERNOON AND SPREAD EAST AND SOUTHEAST
LATER THIS AFTERNOON AND TONIGHT.

THE RAIN WILL END FROM WEST TO EAST LATE TONIGHT AND THURSDAY.

AS FAR AS THE HEAVY RAIN THREAT IS CONCERNED...PLAN TO DROP THE
NORTHWESTERN CORNER OF THE FFA AS THE CONVECTIVE THREAT FOR HEAVY
RAIN IS LOW. THE NORTHEAST CORNER STILL COULD SEE SOME HEAVY
CONVECTIVE RAIN THIS AFTERNOON.

MEDIUM RANGE (FRIDAY-TUESDAY)

MODELS ARE CONSISTENT WITH THE PASSAGE OF A WEAK SHORT WAVE TROUGH
AND FRONT ON FRIDAY. WILL MAINTAIN THE THREAT OF CONVECTION. OTHERWISE...
PREFER THE ECMWF WITH THE RIDGE BUILDING INTO THE PLAINS OVER
MEMORIAL DAY WEEKEND.

DB

&&

.AVIATION...

FOR THE 12Z TAFS...DESPITE THE RELATIVELY COOL AIR MASS THIS
MORNING...ISOLATED CONVECTION IS STILL POSSIBLE AS THE AIR MASS WAS
STILL UNSTABLE ALOFT. MVFR CEILINGS WILL CONTINUE THIS MORNING IN THE DRY
SLOT AHEAD OF THE UPPER LEVEL LOW IN CENTRAL KANSAS. AS THE LOW
APPROACHES...THERE WILL BE A SMALL WINDOW OF OPPORTUNITY FOR
THUNDERSTORMS EARLY THIS AFTERNOON BEFORE A COLD FRONT MOVES THROUGH
THE TERMINALS. CEILINGS WILL QUICKLY DROP LATE THIS AFTERNOON INTO
THE MVFR CATEGORY AS RAIN MOVES SOUTHEAST INTO THE TERMINALS. THE
CEILINGS MAY DROP TEMPORARILY INTO THE IFR CATEGORY BY THE LATE
EVENING HOURS...BUT THE CONFIDENCE IS LOW.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ001>008-011>017-
     020>025.

KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ025-102.

&&
Hazardous weather outlook, May 24, 7:08 PM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
708 PM CDT TUE MAY 24 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
708 PM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING INTO EASTERN KANSAS WILL
MOVE THROUGH NORTHWEST AND WEST CENTRAL MISSOURI DURING THE EVENING
HOURS. SEVERAL NEGATIVE PARAMETERS FOR SEVERE WEATHER DEAL WITH A
STABLE AIRMASS LEFT OVER FROM THUNDERSTORM COMPLEX EARLIER THIS
AFTERNOON. THE APPROACHING LINE OF THUNDERSTORMS WILL BE ENTERING
THIS STABLE AIRMASS SHORTLY. HOWEVER...SHORT RANGE MODELS HAVE BEEN
CONSISTENTLY RAMPING UP THE SOUTHERLY LOW LEVEL WIND FIELDS WHICH
WILL INCREASE THE LOWE LEVEL HELICITY AND O-3 KM SHEAR. SO WE ARE
LOOKING AT A BALANCING ACT OF PARAMETERS. WITH THIS IN MIND CURRENT
THINKING IS ISOLATED SEVERE THREAT WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY THREATS. HOWEVER...CANNOT ENTIRELY RULE OUT TORNADIC
THREAT OVER WEST CENTRAL MISSOURI AND EAST CENTRAL KANSAS THIS EVENING.
THE BAND OF THUNDERSTORMS WILL LIKELY TRACK ACROSS THE ENTIRE
FORECAST AREA WITH THE SEVERE THREAT MUTED OVER THE EASTERN HALF OF
THE FORECAST AREA.

A SECOND BAND OF THUNDERSTORMS IS EXPECTED TO MOVE INTO NORTHWEST AND
WEST CENTRAL MISSOURI AND EASTERN KANSAS AFTER MIDNIGHT...WITH THIS
ACTIVITY TRACKING ACROSS THE REST OF THE FORECAST AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL PERSIST THROUGH WEDNESDAY EVENING. BY
WEDNESDAY AFTERNOON...AS THE UPPER LEVEL STORM SYSTEM MOVES OVER
EASTERN KANSAS...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE. THE MAIN HAZARDS WITH THE STRONGEST STORMS WILL BE FROM
LARGE HAIL AS WELL AS ISOLATED TORNADOES. THUNDERSTORMS WILL
DIMINISH SOON AFTER SUNSET AS COLDER AIR BEGINS TO DOMINATE THE
SYSTEM.

ALTHOUGH PRECIPITATION EVENTS WILL BE SCATTERED AND NOT CONTINUOUS
FOR THE NEXT SEVERAL DAYS...LOCALLY HEAVY RAINFALL...ESPECIALLY IN
THUNDERSTORMS...WILL LIKELY DEVELOP. TOTAL RAINFALL ACCUMULATIONS
THROUGH THE MIDDLE OF THE WEEK MAY EXCEED SEVERAL INCHES IN SOME
LOCATIONS ACROSS THE OUTLOOK AREA. THIS WILL INCREASE THE THREAT FOR
LOCALIZED FLASH FLOODING...AND WILL LIKELY PUSH SOME STREAMS AND
RIVERS INTO FLOOD THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING MAINLY OVER
WEST CENTRAL MISSOURI AND EAST CENTRAL KANSAS. SPOTTER ACTIVATION MAY
BE NEEDED WEDNESDAY AFTERNOON.

MJ

In the hours before

Special weather statement, May 25, 1:38 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
138 AM CDT WED MAY 25 2011

MOZ007-008-016-017-025-033-040-250730-
ADAIR MO-HOWARD MO-MACON MO-PUTNAM MO-RANDOLPH MO-SCHUYLER
MO-SULLIVAN MO-
138 AM CDT WED MAY 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR ADAIR...NORTHEASTERN SULLIVAN...
SCHUYLER...RANDOLPH...EASTERN PUTNAM...MACON AND EASTERN HOWARD
COUNTIES UNTIL 230 AM CDT...

AT 138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
NOVINGER TO MACON TO HIGBEE...AND MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MACON...LA PLATA...MOBERLY...KIRKSVILLE...LANCASTER...HIGBEE...
  CLARK...NOVINGER...ATLANTA...CAIRO...GREENTOP...QUEEN CITY...
  BRASHEAR...DOWNING...ELMER...SOUTH GIFFORD...GREEN CASTLE...
  EXCELLO...JACKSONVILLE AND RENICK.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3925 9231 3925 9243 3918 9246 3914 9258
      3964 9255 4013 9287 4059 9290 4056 9235
      3996 9234 3995 9228
TIME...MOT...LOC 0638Z 204DEG 47KT 4014 9277 3972 9250
          3926 9255

MJ
Local storm report, May 25, 2:36 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
236 AM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             EDGERTON KS             38.76N 95.01W
05/24/2011  M1.00 INCH       JOHNSON            KS   LAW ENFORCEMENT

0935 PM     HAIL             1 S OLATHE              38.87N 94.81W
05/24/2011  M0.88 INCH       JOHNSON            KS   TRAINED SPOTTER

0942 PM     HAIL             OLATHE                  38.89N 94.81W
05/24/2011  M0.88 INCH       JOHNSON            KS   NWS EMPLOYEE

0945 PM     HAIL             2 N OLATHE              38.92N 94.81W
05/24/2011  M0.75 INCH       JOHNSON            KS   TRAINED SPOTTER

0946 PM     TSTM WND GST     DE SOTO                 38.97N 94.95W
05/24/2011  M58.00 MPH       JOHNSON            KS   TRAINED SPOTTER

0958 PM     TSTM WND GST     LEAVENWORTH             39.32N 94.92W
05/24/2011  E60.00 MPH       LEAVENWORTH        KS   EMERGENCY MNGR

1006 PM     TSTM WND GST     4 NNW LEAVENWORTH       39.38N 94.95W
05/24/2011  E60.00 MPH       LEAVENWORTH        KS   EMERGENCY MNGR

1007 PM     HAIL             4 S KANSAS CITY         39.06N 94.55W
05/24/2011  M1.00 INCH       JACKSON            MO   TRAINED SPOTTER

            46TH AND PASEO.

1039 PM     HAIL             OAK GROVE               39.00N 94.13W
05/24/2011  E0.75 INCH       JACKSON            MO   EMERGENCY MNGR

1143 PM     TSTM WND GST     1 W GALLATIN            39.91N 93.98W
05/24/2011  E55.00 MPH       DAVIESS            MO   CO-OP OBSERVER

            THUNDERSTORM WIND GUSTS ESTIMATED TO AROUND 55 MPH.

1204 AM     HAIL             WHITEMAN AFB            38.73N 93.55W
05/25/2011  M0.50 INCH       JOHNSON            MO   OTHER FEDERAL

0105 AM     TSTM WND DMG     BROOKFIELD              39.79N 93.08W
05/25/2011                   LINN               MO   TRAINED SPOTTER

            AN EIGHT INCH TREE LIMB WAS REPORTED DOWN. WIND GUSTS
            WERE ESTIMATED TO 40 MPH.

&&

ABAILEY
Special weather statement, May 25, 2:43 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
243 AM CDT WED MAY 25 2011

KSZ105-MOZ037-250815-
JACKSON MO-JOHNSON KS-
243 AM CDT WED MAY 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND JACKSON COUNTY IN WEST CENTRAL MISSOURI
UNTIL 315 AM CDT...

AT 242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEAWOOD...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FAIRWAY...MISSION HILLS...WESTWOOD...RAYTOWN...KANSAS CITY...SUGAR
  CREEK...INDEPENDENCE...COURTNEY...MISSION WOODS...WESTWOOD HILLS...
  ROELAND PARK AND MAYWOOD.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN MISSOURI BETWEEN MILE MARKERS 2 AND 18.
  I-435 LOOP FROM MILE MARKERS 56 TO 81.
  I-470 BETWEEN MILE MARKERS 0 AND 16.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3905 9464 3905 9461 3908 9461 3915 9453
      3915 9449 3912 9446 3914 9442 3917 9440
      3918 9438 3916 9437 3917 9435 3908 9423
      3884 9458 3884 9461 3894 9474
TIME...MOT...LOC 0743Z 224DEG 34KT 3897 9459

BAILEY
Special weather statement, May 25, 3:44 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
344 AM CDT WED MAY 25 2011

MOZ037-038-043-044-250915-
CASS MO-JACKSON MO-JOHNSON MO-LAFAYETTE MO-
344 AM CDT WED MAY 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE...
NORTHWESTERN JOHNSON...EASTERN JACKSON AND NORTHERN CASS COUNTIES IN
WEST CENTRAL MISSOURI UNTIL 415 AM CDT...

AT 343 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARRISONVILLE...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RAYMORE...PLEASANT HILL...GREENWOOD...LEE'S SUMMIT...LAKE
  LOTAWANA...BLUE SPRINGS...GRAIN VALLEY...OAK GROVE...ODESSA...LAKE
  WINNEBAGO...KINGSVILLE...LONE JACK...LAKE TAPAWINGO...STRASBURG...
  UNITY VILLAGE...PITTSVILLE...TARSNEY LAKES...BATES CITY AND LAKE
  LAFAYETTE.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 BETWEEN MILE MARKERS 15 AND 40.
  I-470 BETWEEN MILE MARKERS 8 AND 16.

LAT...LON 3917 9432 3897 9382 3857 9423 3871 9452
TIME...MOT...LOC 0845Z 206DEG 38KT 3872 9431

BAILEY
Local storm report, May 25, 3:52 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
352 AM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 AM     HAIL             BUTLER                  38.26N 94.33W
05/25/2011  E1.00 INCH       BATES              MO   LAW ENFORCEMENT

&&

ABAILEY
Special weather statement, May 25, 3:57 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
357 AM CDT WED MAY 25 2011

MOZ043-044-053-054-250930-
BATES MO-CASS MO-HENRY MO-JOHNSON MO-
357 AM CDT WED MAY 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON...HENRY...
SOUTHEASTERN CASS AND NORTHEASTERN BATES COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 430 AM CDT...

AT 352 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTROSE...OR 14 MILES EAST OF BUTLER...
MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GARDEN CITY...CLINTON...HOLDEN...DEEPWATER...CREIGHTON...URICH...
  CHILHOWEE...CALHOUN...LEETON...LA DUE...BROWNINGTON...HARTWELL...
  COAL...QUICK CITY...LA TOUR...BLAIRSTOWN...TIGHTWAD AND POST OAK.

LAT...LON 3821 9394 3821 9404 3820 9405 3849 9433
      3881 9399 3849 9351 3821 9352 3820 9352
      3820 9354 3822 9356 3821 9356 3820 9356
TIME...MOT...LOC 0857Z 218DEG 36KT 3831 9403

BAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:37 PM CDTSpecial Weather StatementEAXHolt, Nodaway38 min
May 24, 9:48 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte27 min
May 24, 10:01 PM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Buchanan, Caldwell, Clinton and 15 more19 hr
May 24, 10:03 PM CDTSevere Thunderstorm WarningEAXBates, Cass27 min
May 24, 10:04 PM CDTSpecial Weather StatementEAXClay, Clinton, Jackson41 min
May 24, 10:14 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clay, Clinton, Platte31 min
May 24, 10:26 PM CDTSevere Thunderstorm WarningEAXCass, Henry, Jackson, Johnson, Lafayette34 min
May 24, 10:29 PM CDTSevere Thunderstorm WarningEAXCass, Jackson19 min
May 24, 10:36 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry24 min
May 24, 10:43 PM CDTSpecial Weather StatementEAXAndrew, Caldwell, Clinton, DeKalb, Gentry32 min
May 24, 10:57 PM CDTSpecial Weather StatementEAXJohnson, Lafayette, Ray33 min
May 24, 11:06 PM CDTSpecial Weather StatementEAXHenry, Johnson39 min
May 24, 11:36 PM CDTSpecial Weather StatementEAXDaviess, Harrison, Livingston, Worth39 min
May 24, 11:53 PM CDTSpecial Weather StatementEAXCarroll, Pettis, Saline52 min
May 25, 12:12 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Pettis, Saline33 min
May 25, 12:22 AM CDTSpecial Weather StatementEAXGrundy, Linn, Livingston, Mercer38 min
May 25, 12:50 AM CDTSpecial Weather StatementEAXChariton, Cooper, Howard, Randolph40 min
May 25, 1:20 AM CDTSpecial Weather StatementEAXPutnam, Sullivan40 min
May 25, 1:38 AM CDTSpecial Weather StatementEAXAdair, Macon, Randolph, Schuyler52 min
May 25, 2:14 AM CDTAreal Flood AdvisoryEAXDaviess, Gentry, Grundy, Harrison, Mercer, Putnam and 2 more5 hr
May 25, 2:22 AM CDTRiver Flood WarningEAXAndrew, Nodaway18 hr
May 25, 2:25 AM CDTRiver Flood WarningEAXRay50 hr
May 25, 2:26 AM CDTRiver Flood WarningEAXCarroll59 hr
May 25, 2:43 AM CDTSpecial Weather StatementEAXJackson32 min
May 25, 3:44 AM CDTSpecial Weather StatementEAXCass, Jackson31 min
May 25, 3:57 AM CDTSpecial Weather StatementEAXHenry33 min
May 25, 5:15 AM CDTRiver Flood WarningEAXCooper, Saline4 days
May 25, 5:15 AM CDTRiver Flood WarningEAXChariton, Macon29 hr
May 25, 5:15 AM CDTRiver Flood WarningEAXLinn, Livingston3 days
May 25, 5:15 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days
May 25, 5:15 AM CDTRiver Flood WarningEAXCarroll, Chariton5 days
May 25, 5:15 AM CDTRiver Flood WarningEAXClay, Jackson, Ray107 days
May 25, 5:15 AM CDTRiver Flood WarningEAXBuchanan64 hr
May 25, 5:15 AM CDTRiver Flood WarningEAXPlatte4 days
May 25, 5:15 AM CDTRiver Flood WarningEAXPlatte5 days
May 25, 5:19 AM CDTRiver Flood WarningEAXChariton, Howard, Saline102 days
May 25, 5:19 AM CDTRiver Flood WarningEAXCooper, Howard104 days
May 25, 8:02 AM CDTRiver Flood WarningEAXJohnson, Pettis36 hr
May 25, 8:43 AM CDTRiver Flood WarningEAXCooper43 hr
May 25, 10:02 AM CDTRiver Flood WarningEAXPlatte107 days
May 25, 10:57 AM CDTTornado WarningEAXCass18 min
May 25, 11:10 AM CDTTornado WarningEAXCass, Jackson35 min
May 25, 11:11 AM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis34 min
May 25, 11:15 AM CDTTornado WarningEAXCass, Jackson30 min
May 25, 11:19 AM CDTTornado WarningEAXHenry, Johnson, Pettis26 min
May 25, 11:26 AM CDTTornado WarningEAXJackson34 min
May 25, 11:40 AM CDTRiver Flood WarningEAXHoward10 hr
May 25, 11:40 AM CDTTornado WarningEAXCass, Jackson, Johnson, Lafayette35 min
May 25, 11:43 AM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis47 min
May 25, 11:45 AM CDTTornado WarningEAXClay, Jackson30 min
May 25, 11:48 AM CDTTornado WarningEAXClay, Jackson, Platte27 min
May 25, 11:51 AM CDTTornado WarningEAXPettis39 min
May 25, 12:10 PM CDTTornado WarningEAXJackson, Johnson, Lafayette35 min
May 25, 12:12 PM CDTTornado WarningEAXClay, Clinton, Jackson, Ray33 min
May 25, 12:15 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis45 min
May 25, 12:15 PM CDTTornado WarningEAXClay, Clinton, Platte30 min
May 25, 12:25 PM CDTTornado WarningEAXCooper, Pettis, Saline35 min
May 25, 12:29 PM CDTTornado WarningEAXJohnson, Lafayette31 min
May 25, 12:37 PM CDTTornado WarningEAXJackson, Lafayette, Ray23 min
May 25, 12:41 PM CDTTornado WarningEAXClay, Clinton34 min
May 25, 12:49 PM CDTSevere Thunderstorm WarningEAXCooper41 min
May 25, 12:51 PM CDTTornado WarningEAXCooper, Howard, Pettis26 min
May 25, 12:53 PM CDTTornado WarningEAXLafayette37 min
May 25, 12:58 PM CDTTornado WarningEAXRay32 min
May 25, 1:06 PM CDTTornado WarningEAXLafayette24 min
May 25, 1:07 PM CDTSevere Thunderstorm WarningEAXCooper, Howard38 min
May 25, 1:23 PM CDTTornado WarningEAXCaldwell, Ray28 min
May 25, 1:26 PM CDTTornado WarningEAXLafayette, Ray34 min
May 25, 1:28 PM CDTTornado WarningEAXCarroll, Lafayette, Ray32 min
May 25, 1:30 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Randolph45 min
May 25, 1:38 PM CDTSpecial Weather StatementEAXHolt52 min
May 25, 1:51 PM CDTSpecial Weather StatementEAXPettis24 min
May 25, 1:52 PM CDTTornado WarningEAXCarroll, Lafayette, Ray23 min
May 25, 2:00 PM CDTTornado WarningEAXCarroll30 min
May 25, 2:04 PM CDTSevere Thunderstorm WarningEAXRandolph26 min
May 25, 2:13 PM CDTTornado WarningEAXCarroll, Lafayette, Ray, Saline32 min
May 25, 2:25 PM CDTTornado WarningEAXCarroll, Saline35 min
May 25, 2:33 PM CDTTornado WarningEAXCarroll, Chariton, Livingston27 min
May 25, 3:00 PM CDTAreal Flood AdvisoryEAXAndrew, Holt, Nodaway3 hr
May 25, 3:36 PM CDTFlash Flood WarningEAXAndrew, Holt, Nodaway3 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.